# SDR SWAA2023011986596

- Difficulty date: December 30, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL HAS POPPING SOUND AT FLOOR PANEL 231DF.  REMOVED AND INSTALLED A NEW FLOOR PANEL 231DF IAW AMM 53-21-00.
